U.S. doctors online nowAsk doctors free
Naples, FL
A 28-year-old female asked:

i took a fioricet (acetaminophen butalbital and caffeine) this morning at 1030 and just took a .5 clonazepam at 8pm. is that ok? or not advised?

2 doctor answers5 doctors weighed in
Dr. Paul Grin
Pain Management 36 years experience
Not recommended: Butalbital in the Fioricet (acetaminophen butalbital and caffeine) has a plasma half-life of about 35 hours. Clonazepam even 0.5 can increase the amount of the Butalbital that your body absorbs and, in some cases it has resulted in an OD. Consult your with your prescribing physician when and how you take your medication.
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Yes,it is OK.: It sounds like you maybe having a tension headache which could be due to anxiety. It might be helpful to see a therapist to see if relaxation exercises or mindful breathing can help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.